Alert archive / California / Hazardous Seas Warnings in 2015
Hazardous Seas Warning 10, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Apr 15, 2015, 9:12 PM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2015, 9:12 PM PDT (04:12 UTC)
- Expired
- Apr 16, 2015, 2:30 PM PDT
- In force
- 17 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
480 WHUS76 KEKA 160412 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 912 PM PDT WED APR 15 2015 PZZ455-161215- /O.NEW.KEKA.SE.W.0010.150416T0412Z-150416T1000Z/ /O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 912 PM PDT WED APR 15 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM FRIDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT...DIMINISHING TO 5 TO 10 KT LATE. * SEAS...NW 11 TO 13 FT AT 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. $$ PZZ470-475-161000- /O.EXT.KEKA.GL.W.0010.000000T0000Z-150416T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 912 PM PDT WED APR 15 2015 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM THURSDAY... * WINDS...N 20 TO 30 KT WITH GUSTS TO 40 KT. * SEAS...NW TO N BUILDING TO 14 FT AT 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-161215- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 912 PM PDT WED APR 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM FRIDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT...DIMINISHING TO 5 TO 10 KT LATE. * SEAS...NW 10 TO 12 FT AT 11 TO 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
3 follow-up statements
681 WHUS76 KEKA 161009 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 309 AM PDT THU APR 16 2015 PZZ470-161815- /O.EXP.KEKA.GL.W.0010.000000T0000Z-150416T1000Z/ /O.EXB.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/ /O.NEW.KEKA.SC.Y.0137.150416T1009Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 309 AM PDT THU APR 16 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. OCCASIONAL GUSTS TO 35 KT IN NORTHERN PORTION. * SEAS...NW 10 TO 13 FT AT AROUND 10 SECONDS. NORTHWEST LONG PERIOD SWELL BUILDING INTO THE WATERS TODAY PEAKING AT 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-161815- /O.EXP.KEKA.GL.W.0010.000000T0000Z-150416T1000Z/ /O.EXB.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/ /O.EXB.KEKA.SC.Y.0135.150416T1009Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 309 AM PDT THU APR 16 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. GUSTS TO 30 KT POSSIBLE FRIDAY NIGHT AND SATURDAY. * SEAS...NW 9 TO 13 FT AT AROUND 10 SECONDS. NORTHWEST LONG PERIOD SWELL BUILDING INTO THE WATERS TODAY PEAKING AT 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-161815- /O.EXP.KEKA.SE.W.0010.000000T0000Z-150416T1000Z/ /O.EXT.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 309 AM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... * WINDS...N 5 TO 15 KT. GUSTS TO 25 KT POSSIBLE FRIDAY NIGHT AND SATURDAY. * SEAS...NW 10 FT AT AROUND 10 SECONDS SUBSIDING TODAY. NW LONG PERIOD SWELL BUILDING INTO THE WATERS TODAY PEAKING AT 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-161815- /O.EXT.KEKA.SC.Y.0135.000000T0000Z-150418T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 309 AM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N 10 TO 15 KT. A FEW GUSTS TO 20 KT THIS AFTERNOON. * SEAS...NW 8 TO 11 FT AT AROUND 10 SECONDS. NW SWELL BUILDING INTO THE WATERS TODAY PEAKING AT 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
296 WHUS76 KEKA 161538 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 AM PDT THU APR 16 2015 PZZ470-162345- /O.CON.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/ /O.CON.KEKA.SC.Y.0137.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 838 AM PDT THU APR 16 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. OCCASIONAL GUSTS TO 35 KT IN NORTHERN PORTION. * SEAS...NW 10 TO 13 FT AT AROUND 11 SECONDS. NW 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-162345- /O.CON.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/ /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 AM PDT THU APR 16 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. GUSTS TO 30 KT POSSIBLE FRIDAY NIGHT. * SEAS...NW 9 TO 13 FT AT AROUND 11 SECONDS. NW 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-162345- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 838 AM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N 10 TO 15 KT. A FEW GUSTS TO 20 KT THIS AFTERNOON. * SEAS...NW 8 TO 11 FT AT AROUND 11 SECONDS. NW 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-162345- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 838 AM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS...N 5 TO 15 KT. GUSTS TO 25 KT POSSIBLE FRIDAY NIGHT. * SEAS...NW 10 FT AT AROUND 11 SECONDS SUBSIDING TODAY. NW 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
441 WHUS76 KEKA 162130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT THU APR 16 2015 PZZ470-170530- /O.CAN.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/ /O.CON.KEKA.SC.Y.0137.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. OCCASIONAL GUSTS TO 35 KT IN NORTHERN PORTION. * SEAS...NW 10 TO 13 FT AT 12 TO 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-170530- /O.CAN.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/ /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...NW 10 TO 14 FT AROUND 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-170530- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 230 PM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N 10 TO 15 KT. * SEAS...NW 10 TO 11 FEET AROUND 17 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-170530- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 PM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS...N 5 TO 15 KT. * SEAS...NW 10 FT AROUND 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Apr 15, 3:01 PM PDT, 6 hours 11 minutes earlier.
Area forecast discussion, Apr 15, 3:01 PM PDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 301 PM PDT WED APR 15 2015 .SYNOPSIS...HIGH PRESSURE BUILDING OVER THE WEST COAST WILL BRING DRY WEATHER AND A WARMING TREND TO THE INTERIOR THROUGH THE WEEKEND. THE COAST CAN EXPECT MOSTLY SUNNY SKIES UNTIL STRATUS AND FOG RETURN LATE IN THE WEEK. && .DISCUSSION...HIGH PRESSURE BUILDING OVER THE WEST COAST BROUGHT DRY WEATHER AND WARMER TEMPERATURES TO NORTHWEST CALIFORNIA TODAY. THE INTERIOR VALLEYS WILL BE CHILLY AGAIN TONIGHT GIVEN THE EXPECTED CLEAR SKIES AND LIGHT WINDS. HOWEVER, WIDESPREAD FROST IS NOT EXPECTED GIVEN TEMPERATURES WILL BE A FEW DEGREES WARMER. THE COLDEST LOCATIONS WILL HAVE THE BEST CHANCES OF SEEING SOME FROST. OTHERWISE, TEMPERATURES WILL TREND UPWARDS THROUGH THIS WEEKEND. ALONG THE COAST, EXPECT MOSTLY SUNNY SKIES UNTIL THE STRATUS AND FOG RETURNS AROUND FRIDAY MORNING. FOR THE WEEKEND, MODEL GUIDANCE CONTINUES TO INDICATE THAT A WEAK UPPER DISTURBANCE WILL DETACH FROM A PASSING SHORTWAVE WELL TO OUR NORTH AND DRIFT SOUTHWARD ALONG THE WEST COAST OVER THE WEEKEND. AS THIS SYSTEM DOES SO IT WILL BRING WITH IT A MODEST INCREASE IN MOISTURE, WHICH MAY BE JUST ENOUGH TO TRIGGER SOME LIGHT SHOWERS OR MAYBE AN ISOLATED THUNDERSTORM ACROSS THE MOUNTAINS SATURDAY AFTERNOON. MODEL PARAMETERS DO SEEM TO BE OVERDONE, ESPECIALLY CONSIDERING THE MARGINAL MOISTURE COMING FROM THE SOUTHWEST, WHICH DOESN'T ALWAYS LEAD TO THE BEST CHANCES OF THUNDERSTORM THIS TIME OF YEAR. THE CHANCE FOR MORE WIDESPREAD RAIN WILL INCREASE TUESDAY AND BEYOND AS MODEL GUIDANCE CONTINUES TO BRING A MORE SUBSTANTIAL AND VERY COMPLEX UPPER LOW INTO THE CALIFORNIA COAST. MODEL GUIDANCE IS ALL OVER THE PLACE REGARDING JUST HOW THIS SYSTEM WILL EVOLVE AND THERE IS A LOT OF UNCERTAINTY. ALSO, THE PROBLEM WILL BE THIS SYSTEM TRYING TO BREAK THROUGH A VERY STRONG RIDGE OVER THE WEST COAST DURING THAT TIME PERIOD, AS SHOWN BY THE 5-WAY PATTERN. LEFT POPS ALONE DURING THAT TIME PERIOD FOR NOW. && .AVIATION...VFR CONDITIONS AND MODERATE TO MODERATE AND GUSTY NORTHERLY WINDS WILL CONTINUE AT KCEC AND KACV THROUGH THIS EVENING. VFR CONDITIONS AND LIGHT WINDS WILL PREVAIL OVERNIGHT AT KCEC AND KACV. THE WINDS WILL BECOME MODERATE AND GUSTY THURSDAY AT KCEC AND KACV WITH VFR CONDITIONS. VFR CONDITIONS AND LIGHT NORTHERLY WINDS TO LIGHT AND VARIABLE WINDS WILL CONTINUE AT KUKI THROUGH THIS EVENING. WINDS WILL BECOME LIGHT AND VARIABLE TO CALM OVERNIGHT AT KUKI WITH VFR CONDITIONS. VFR CONDITIONS AND LIGHT WINDS WILL PREVAIL AT KUKI ON THURSDAY. && .MARINE...A HIGH PRESSURE RIDGE COMBINED WITH A COASTAL THERMAL TROUGH AND A LARGE STEEP NORTHWESTERLY SWELL GENERATED BY A STRONG LOW PRESSURE SYSTEM IN THE CENTRAL PACIFIC HAVE INCREASED NORTHERLY WINDS AND THE SEAS ACROSS THE WATERS. A GALE WARNING WILL CONTINUE ACROSS THE OUTER WATERS THROUGH THIS EVENING. LARGE STEEP SEAS WILL CONTINUE ACROSS THE WATERS THIS WEEK. THEREFORE SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE OUTER WATERS THURSDAY THROUGH THIS WEEKEND DUE TO ELEVATED WINDS AND/OR SEAS. SMALL CRAFT ADVISORIES WILL CONTINUE ACROSS THE NEAR SHORE WATERS THROUGH EARLY FRIDAY MORNING. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... GALE WARNING FOR PZZ470-475. SMALL CRAFT ADVISORY FOR PZZ450-455. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 15, 2:32 PM PDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 232 PM PDT WED APR 15 2015 CAZ003-004-076-162145- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 232 PM PDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-162145- REDWOOD COAST-MENDOCINO COAST- 232 PM PDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A BUILDING LONG PERIOD SWELL WILL BRING 16-18 FT BREAKERS TO WEST AND NORTHWEST FACING BEACHES LATE THURSDAY INTO FRIDAY. THERE WILL ALSO BE THE POTENTIAL FOR SNEAKER WAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 1:57 AM PDT | Frost Advisory | EKA | 6 hr | |
| Apr 16, 3:09 AM PDT | Small Craft Advisory | EKA | 39 hr |
Nearby
Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.